# SDR CA011018018

- Difficulty date: October 5, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 550
- System (JASC): 7500 · Engine Bleed Air System
- Part: Manifold
- Part number: 31A4121
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERAL CRACKS (SEVEN) FOUND AROUND RING WHERE RADIUS MEETS TUBE.
